Dr Oz: Should You Be Taking Statins? New Heart Attack Risk Calculator

ADVERTISEMENT

Dr Oz: Should You Be Taking Statins?

Dr Oz said his show on Statins is one of the most important topics of the year. New guidelines for Statins that lower cholesterol could put one in three people on these medications, which Dr Oz thinks is out of control.

Did you know that 36 million Americans are taking Statin drugs? New guidelines mean that number could double. The way doctors calculate your heart disease risk has changed, and that means controversial new guidelines could have many more adults on the drug, even if they have normal cholesterol.

ADVERTISEMENT

Comments

  1. KAREN says

    Bravo what a great and important topic to cover. There is an Australian show called Catalyst which featured in 2 parts: Go to these links abc show in Australia, it’s in two parts:

    http://www.youtube.com/watch?v=rDVf-00w5gk
    http://www.youtube.com/watch?v=wAKaM330xzg

    This show was BARRED in the United States….hmmmmm.

    My dance teacher’s life was ruined with statins. It didn’t become apparent until later approx after a 1.5 years or so of taking them..but in the beginning I began to notice that she was chosing simplier dance routines AND making mistakes. We just laughed it off because she was always so perfect in remembering these steps. Later, when I found out that she was taking statins I began to fear for her and provided her with literature regarding the side effects of this class of drugs. Much of this literature included numerous statin horror stories. Spacedoc.com is a website with a lot of these stories. Little did I know that her life was to become horror show.

    Shortly thereafter, she needed to stop giving the classes…she had developed severe muscle pains up and down her back. I strongly suggested to her that it was the statin drugs, but she deferred to her doctor. Her doctor told her that there was no connection and it was very important that she keep taking the statins. She did…it has been approx 2-3 years now and she is still in a GREAT DEAL OF PAIN and no longer dances. I haven’t seen her, but I talk with her from time to time.

    Shortly thereafter, she needed to stop giving the classes…she had developed severe muscle pains up and down her back. I strongly suggested to her that it was the statin drugs, but she deferred to her doctor. Her doctor told her that there was no connection and it was very important that she keep taking the statins. She did…it has been approx 2-3 years now and she is still in a GREAT DEAL OF PAIN and no longer dances. I haven’t seen her, but I talk with her from time to time.

    Even though statins (or most of them) have gone generic, there is development of another statin drug called PCSK9 which can lower cholesterol levels below 50 and this is soon to come onto the market. It is to be taken with the generic statin.

    Drug companies will make additional money as evenmore people become riddened with side effects need further medicating, muscle pain, muscle wasting, memory loss, dementia, diabetes, extreme fatigue, congested heart failure, liver damage and failure, etc. Don’t worry the drug companies have drugs to MANAGE these problems.

Leave a Reply

Your email address will not be published. Required fields are marked *

Sign up to our newsletter!


Human Verification: In order to verify that you are a human and not a spam bot, please enter the answer into the following box below based on the instructions contained in the graphic.